# SDR IPXA2025100308219

- Difficulty date: September 30, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 27,207 hours, 16,381 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: A5766100117900
- Part serial: FH1510
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE RETRACTING FLAPS- INBOARD FLAP SKEWED CAUSING DAMAGE TO RIGHT WING ALL SPEED AILERON.  PERFORMED PERMANENT REPAIR IAW EO-95289.
